| Model Number |
6280 |
| Medical Device Problem Codes |
Defective Device (2588); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the communicator was flashing yellow call doctor icon (ycd.The communicator power cord was not power on and inside of the communicator exhibited hot.A boston scientific technical services (ts) assisted the patient in troubleshooting.There were no storms or outages observed.The communicator issue persisted.The company representative advised to replace the communicator.The communicator was no longer in service.No adverse patient effects were reported.